# SDR IPXA2024073127055

- Difficulty date: July 16, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 25,769 hours, 16,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cut
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR HAS DECORATIVE SEAL CUT AND DISBONDED BOTH SIDE NO DOT, CM-108.REMOVED AND REPLACED FWD CREW DOOR DECORATIVE SEAL I.A.W. A300/600 S.R.M. 51-40-00 AND S.R.M. 51-24-00.
